# SDR SWI2023F00338

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED ON FRAME 333 BETWEEN STRG1L-2L (MARKED), MX#26924717     (C-CHECK RO 9/13/2023)    INSTALLED REPAIR DOUBLER BY COMPLYING WITH REO 601R-53-21-3644 REV -A, DATED 2023-08-15. COMPLIED WITH SKY WEST TC 51-900-1003-SKY.
